Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Overdosed on Zoloft...maybe...what could happen?

Ok we've all heard of taking our medicine and maybe forgetting one day and then the following day you just continue the dose as if you took it the day before.

Anyway what if I did the opposite couldn't remember if I took it that day but then later wasn't sure so I took it anyway...what would happen or what should I expect?

Medication : Zoloft 75mg.

Answer Question
 
Anonymous

Asked by Anonymous at 4:01 PM on Sep. 22, 2009 in Health

Answers (1)
  • You arent going to die from taking once extra dose. You might feel a little nausea or dizzy maybe. But I wouldnt be running off the the ER over it.
    Anonymous

    Answer by Anonymous at 4:14 PM on Sep. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN